Translator Disclaimer
April 2019 New inequalities for $n$-time differentiable functions
Çetin Yildiz, M. Emin Özdemir
Tbilisi Math. J. 12(2): 1-15 (April 2019). DOI: 10.32513/tbilisi/1561082563

Abstract

In this paper, we obtain several inequalities of Ostrowski type that the absolute values of n-time differentiable functions are convex. Also, some applications to special means of real numbers are provided.

Citation

Download Citation

Çetin Yildiz. M. Emin Özdemir. "New inequalities for $n$-time differentiable functions." Tbilisi Math. J. 12 (2) 1 - 15, April 2019. https://doi.org/10.32513/tbilisi/1561082563

Information

Received: 20 December 2016; Accepted: 10 February 2019; Published: April 2019
First available in Project Euclid: 21 June 2019

zbMATH: 07172308
MathSciNet: MR3973255
Digital Object Identifier: 10.32513/tbilisi/1561082563

Subjects:
Primary: 26D15
Secondary: 26D10

Rights: Copyright © 2019 Tbilisi Centre for Mathematical Sciences

JOURNAL ARTICLE
15 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE